sexologist-icon

Periods after 10 days

My friend got her periods after 10 days, she is not sure whether this is periods or not, as it is not the usual way, (less bleeding); continuing from 2 days now, she is also having a burning sensation in vagina. I took ipill on the 6th day of my periods. Last date period = 23/aug Cycle = 24 days Had pill = 27/Aug Periods spoting = 3/Sep Thanks in advance, plz respond ASAP my friend is actually worried
views-icons 35 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Mamta Pattnayak
Gynecologist 14 yrs exp Gurgaon

Free 3 day follow up

Chat Now

₹250 for 24 hrs

This is normal to got periods after taking i pill. But definitely  burning in vagina may be due to any urinary or any vaginal infection. And also if missed the periods than dont forgot to do urine Pregnancy test.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Satish Sawale
Ayurveda 17 yrs exp Nashik

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Though it's unfortunate but normally it happens with such pills, don't make such habit of emergency pills, be on protection. If It persist more plz consult Gynaecologist. Take care
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Guninder kaur
Gynecologist 16 yrs exp Ghaziabad
Bleeding was because  of ipill. Moreover there was no need to take that as that was ur safe period.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Ratna Saha
Gynecologist 22 yrs exp Kolkata
Don't worry.the bleeding due to taking of ipill.it's normal
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO